# SDR 2021FA0000430

- Difficulty date: December 29, 2021
- Submitted: December 30, 2021
- Operation: General aviation
- Aircraft: N8059A
- Make and model: Boeing 737-8
- Aircraft serial: 29120
- Aircraft time: 79,731 hours, 31,503 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE DUE TO L1 DOOR PRESSURE LEAK. FOUND L1 DOOR GUIDE ARM OUT OF ADJUSTMENT. ADJUSTED GUIDE ARM PER AMM 52-11-00. OPS CHECK AND PRESSURE CHECK NORMAL. AIRCRAFT OK FOR SERVICE
